# SDR AALA202511051983

- Difficulty date: October 24, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 33,743 hours, 3,990 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN OFCR ESCAPE DOOR AFT LATCH HARD TO OPEN ( UNLATCH). MAINTENANCE REPLACE ESCAPE DOOR LATCH AFT IAW AMM DMC-B787-A-20-11-00-00A-03A-A.
